Alert archive / Colorado / Frost Advisories in 2010

Frost Advisory 3, NWS Pueblo, CO

May 13, 20107 counties in Colorado

NWS Pueblo, CO issued this frost advisory at May 13, 2010, 2:58 AM MDT for 7 counties in Colorado. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 13, 2010, 2:58 AM MDT (08:58 UTC)
Expired
May 13, 2010, 9:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Kiowa County, CO, Otero County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 9.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WWUS75 KPUB 130858
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
258 AM MDT THU MAY 13 2010

COZ085-131500-
/O.CAN.KPUB.FZ.W.0009.100513T0900Z-100513T1500Z/
/O.NEW.KPUB.FR.Y.0003.100513T0900Z-100513T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...COLORADO SPRINGS
258 AM MDT THU MAY 13 2010

...FROST ADVISORY IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT THIS MORNING. THE
FREEZE WARNING HAS BEEN CANCELLED. 

* LOCATION...SOUTHERN EL PASO COUNTY INCLUDING COLORADO SPRINGS.

* IMPACT...CLOUDS HAVE KEPT TEMPERATURES ABOVE FREEZING MOST OF
  THE NIGHT. HOWEVER...DECREASING CLOUDS ACROSS EASTERN PORTIONS
  OF THE COUNTY WILL ALLOW FOR A BRIEF PERIOD OF NEAR FREEZING
  TEMPERATURES AND AREAS OF FROST. THIS MAY CAUSE DAMAGE TO TENDER
  PLANTS.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$

COZ084-131500-
/O.CON.KPUB.FZ.W.0009.000000T0000Z-100513T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
258 AM MDT THU MAY 13 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* LOCATION...NORTHERN EL PASO COUNTY INCLUDING MONUMENT...BLACK 
  FOREST AND THE AIR FORCE ACADEMY. 

* IMPACT...SUBFREEZING TEMPERATURES WILL CONTINUE FOR SEVERAL
  HOURS THROUGH THIS MORNING...CAUSING DAMAGE TO SENSITIVE PLANTS
  AND POSSIBLY DAMAGING EXPOSED WATER PIPES AND IRRIGATION
  SYSTEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED.

TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.  DRAIN EXPOSED
WATER PIPES AND IRRIGATION SYSTEMS.

&&

$$

COZ089-093-095>099-131500-
/O.NEW.KPUB.FR.Y.0003.100513T0900Z-100513T1500Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
258 AM MDT THU MAY 13 2010

...FROST ADVISORY IN EFFECT UNTIL 9 AM MDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 


* LOCATION...CROWLEY...OTERO...KIOWA...BENT...PROWERS...AND BACA
  COUNTIES. 

* IMPACT...CLEARING SKIES WILL ALLOW TEMPERATURES TO DIP TO NEAR
  FREEZING EARLY THIS MORNING...CAUSING AREAS OF FROST. THIS MAY
  CAUSE DAMAGE TO TENDER PLANTS AND VEGETATION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
1 follow-up statement
574 
WWUS75 KPUB 131441
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
841 AM MDT THU MAY 13 2010

COZ084-131545-
/O.EXP.KPUB.FZ.W.0009.000000T0000Z-100513T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY
841 AM MDT THU MAY 13 2010

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING FOR NORTHERN EL PASO COUNTY WILL EXPIRE AT 9 AM
MDT THIS MORNING.


$$

COZ085-089-093-095>099-131545-
/O.EXP.KPUB.FR.Y.0003.000000T0000Z-100513T1500Z/
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY-
LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY-
SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...COLORADO SPRINGS...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...
LAMAR...SPRINGFIELD...WALSH
841 AM MDT THU MAY 13 2010

...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FROST ADVISORY FOR SOUTHERN EL
PASO...CROWLEY...OTERO...KIOWA...BENT...PROWERS...AND BACA
COUNTIES WILL EXPIRE AT 9 AM MDT THIS MORNING.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at May 12, 7:45 PM MDT, 7 hours 13 minutes earlier.

Area forecast discussion, May 12, 7:45 PM MDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT WED MAY 12 2010

.UPDATE...
ISSUED FREEZE WARNING FOR EL PASO COUNTY.

&&

.SHORT TERM...
SUBFREEZING TEMPERATURES ARE ALREADY OCCURRING ACROSS NORTHERN EL
PASO COUNTY. SUBFREEZING TEMPERATURES ARE EXPECTED TO DEVELOP OVER
SOUTHERN EL PASO COUNTY LATER TONIGHT AND EARLY THURSDAY.  CONVECTIVE
CLOUDS AND SHOWERS WILL CONTINUE FOR A WHILE THIS EVENING AND THEN
DISSIPATE LATER TONIGHT. BELIEVE THERE SHOULD BE ENOUGH BREAKS IN
THE OVERCAST BY LATE TONIGHT AND EARLY THURSDAY FOR SUBFREEZING
TEMPERATURES TO DEVELOP.

.LONG TERM...
NO UPDATES AT THIS TIME.

&&

.AVIATION...
NO UPDATES AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 326 PM MDT WED MAY 12 2010/

SHORT TERM...
(TODAY AND TONIGHT)

..COOL AND UNSETTLED WEATHER TO CONTINUE THROUGH TOMORROW...

CURRENTLY...A BIT OF A BREAK IN THE STRATUS DECK OVR THE PLAINS IN
THE LATE MORNING HOURS HAS ALLOWED SOME MIXING TO OCCUR...WITH TEMPS
NOW IN THE UPPER 50S ACROSS MUCH OF THE PLAINS. MOST OF THE CWA NOW
CLOUDY...THOUGH PRECIP STILL HOLDING OFF WITH BULK OF THE CONVECTION
STILL OFF TO THE N AND W. EXPECT CLOUD COVER TO FILL IN AGAIN FOR
THE LATE AFTERNOON AND EVENING HOURS...AND PRECIP COVERAGE SHOULD
INCREASE THROUGH THE EARLY EVENING HOURS AS CVA ASSOCIATED WITH THE
UPPER TROUGH CONTINUES TO OVERTAKE SERN CO. BEST CHANCE OF
ACCUMULATING PRECIP WILL BE OVER EL PASO AND PARTICULARLY TELLER
COUNTIES...ALONG WITH THE UPPER ARKANSAS AND NRN MTNS. WILL LEAVE
MENTION OF ISOLD TS THIS EVENING...BUT DO NOT EXPECT ANY SIGNIFICANT
CONVECTION WITH INSTABILITY QUITE MINIMAL. COULD SEE A COUPLE INCHES
OF SNOW AND/OR GRAUPEL IN PERSISTENT SHOWERS THIS EVENING. ACTIVITY
SHOULD WIND DOWN AFTER MIDNITE...BUT CLOUD COVER WILL PERSIST THRU
THE MORNING HOURS.

ANOTHER COOL DAY ANTICIPATED ON THU...WITH TEMPS POSSIBLY A DEGREE
OR TWO LOWER THAN TODAY. POPS WILL BE A LITTLE LOWER TOMORROW...BUT
ISOLD TO SCT LOOKS GOOD WITH BEST CHANCES FOR PRECIP OVR THE ERN
MTNS AND HYR TRRN TO THE N. WINDS WILL ALSO BE MUCH LIGHTER TOMORROW
AS THE BASE OF THE TROUGH BEGINS TO SLIDE EWD. 44

LONG TERM...
(THURSDAY NIGHT THROUGH NEXT WEDNESDAY)

PERSISTENT WEAK UPSLOPE CONTINUES THURSDAY NIGHT...WHILE RIGHT
REAR QUADRANT OF THE UPPER JET MOVES ACROSS THE AREA. SHOULD BE
ENOUGH LIFT TO PRODUCE ISOLATED TO SCATTERED SHOWERS...MAINLY OVER
THE EASTERN MOUNTAINS AND ADJACENT PLAINS ALONG I-25. FARTHER
EAST...MODEL QPFS HAVE BEEN FAIRLY OVERDONE ON THE PLAINS THE
PAST FEW DAYS...SO WON'T BUMP UP POPS YET EAST OF I-25...DESPITE
RATHER MOIST LOOKING 18Z NAM. EXPECT PRECIP CHANCES TO INCREASE ON
FRIDAY AS EXIT REGION OF THE UPPER JET REMAINS OVERHEAD WHILE LOW
LEVEL MOISTURE AND INSTABILITY INCREASE AS WINDS AT THE SURFACE
THROUGH 700 MB BECOME MORE SELY. STILL DOESN'T LOOK LIKE ENOUGH
CAPE FOR SEVERE STORMS THROUGH FRI EVENING...THOUGH AIR MASS
SHOULD BE UNSTABLE ENOUGH FOR A FEW MORE TSRA THAN WE'VE SEEN THE
PAST FEW DAYS. RAISED POPS MOST AREAS FRI AND FRI NIGHT...PLUS
COOLED MAX TEMPS JUST SLIGHTLY FRI AFTERNOON DUE TO INCREASED
CLOUDINESS.

BROAD UPPER TROUGH AXIS REMAINS OVER THE SOUTHERN ROCKIES
SATURDAY...AND WITH LOW LEVEL UPSLOPE AND MODEST MOISTURE IN
PLACE...WOULD EXPECT ANOTHER ROUND OF AFTERNOON AND EARLY EVENING
CONVECTION...WITH STORMS MOST NUMEROUS OVER THE EASTERN MOUNTAINS
AND PLAINS. AGAIN...NUDGED POPS UP AND TEMPS SLIGHTLY DOWN FOR SAT
AFTERNOON AND EVENING. TROUGH PULLS AWAY FROM THE AREA
SUNDAY AS UPPER RIDGE BEGINS TO BUILD OVER THE ROCKIES. STILL
ENOUGH MOISTURE AROUND TO FUEL ONE OR TWO TSRA SUN
AFTERNOON...THOUGH COVERAGE WILL BE FAIRLY SPARSE. MAX TEMPS
SHOULD WARM NICELY...AS 700 TEMPS APPROACH 10C BY LATE AFTERNOON.

STILL A GOOD DEAL OF UNCERTAINTY FROM MONDAY ONWARD...AS GFS AND
ECMWF HAVE SWAPPED SOLUTIONS...WITH GFS BRINGING ENERGY EASTWARD
THROUGH THE RIDGE TUE/WED WHILE EUROPEAN BUILDS SPRAWLING HIGH
PRESSURE OVER MUCH OF THE CENTRAL U.S. AT THIS POINT...KEPT A
COMPROMISE FORECAST IN PLACE...WITH MON DRY AND A CHANCE FOR TSRA
IN THE TUE/WED FORECAST. KEPT TEMPS A LITTLE ABOVE MEX
GUIDANCE...THOUGH NOT AS HOT AS ECMWF WOULD SUGGEST.  -10

AVIATION...MAIN CONCERN WILL BE FOR KCOS TONIGHT...AS CIGS LOWER
AND PRECIP TIME FRAME...WHEN THERE COULD BE A MIX OF SN AND RA
IN CONVECTIVE SHOWERS. EXPECT MVFR TO IFR CIGS TO PERSIST
OVERNIGHT AND INTO EARLY WED MORNING. MVFR CIGS ALSO EXPECTED AT
KPUB...BUT PRECIP CHANCES WILL BE MUCH LOWER TO THE SOUTH. WINDS
WILL BE LIGHTER ON WED AS THE TROUGH OF LOW PRESSURE MOVES OVER
ERN CO. 44

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 9 AM MDT THURSDAY FOR COZ084.

FREEZE WARNING FROM 3 AM TO 9 AM MDT THURSDAY FOR COZ085.

&&

50/88
Hazardous weather outlook, May 12, 8:05 PM MDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
805 PM MDT WED MAY 12 2010

COZ058>089-093>099-140215-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
805 PM MDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS
THE AREA TONIGHT. ELEVATIONS ABOVE 7000 FEET CAN EXPECT SNOW
SHOWERS WITH LOCAL ACCUMULATIONS UP TO 1 INCH POSSIBLE.

SEVERAL HOURS OF SUBFREEZING TEMPERATURES ARE EXPECTED ACROSS EL
PASO COUNTY OVERNIGHT. SENSITIVE PLANTS SHOULD BE PROTECTED.
EXPOSED WATER PIPES AND IRRIGATION SYSTEMS SHOULD BE DRAINED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT IN A SERIES OF UPPER STORM SYSTEMS IS EXPECTED TO MOVE
FROM NORTHERN UTAH ON THURSDAY INTO NORTHERN WYOMING BY SATURDAY
MORNING AND THEN INTO NORTH DAKOTA BY SUNDAY MORNING.

THIS SYSTEM HAS THE POTENTIAL TO PRODUCE ACCUMULATING SNOW OVER
THE HIGHER ELEVATIONS...ESPECIALLY NORTHERN SECTIONS...FROM
THURSDAY INTO THURSDAY NIGHT. AT THIS TIME...1 TO 5 INCHES OF SNOW
IS ANTICIPATED...ESPECIALLY OVER PORTIONS OF THE CENTRAL MOUNTAINS
AS WELL AS PORTIONS OF TELLER COUNTY. IN ADDITION...SNOW AMOUNTS
FROM UNDER 1 INCH TO AROUND 2 INCHES MAY ALSO BE NOTED OVER
NORTHERN PORTIONS OF EL PASO COUNTY DURING THIS TIME FRAME.

FINALLY...ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
WILL BE POSSIBLE OVER PORTIONS OF THE I-25 CORRIDOR FROM LATER
FRIDAY INTO FRIDAY EVENING. THE POTENTIAL OF SEVERE THUNDERSTORMS
THEN INCREASES OVER THE EASTERN PLAINS FROM LATE SATURDAY MORNING
INTO SATURDAY EVENING AS DEEPER ATMOSPHERIC MOISTURE FLOWS INTO
THE REGION AND COMBINES WITH ADEQUATE WIND SHEAR. AT THIS
TIME...THE MOST INTENSE THUNDERSTORMS ON SATURDAY WILL BE CAPABLE
OF PRODUCING WIND GUSTS TO AROUND 60 MPH...HAIL TO AROUND 1 INCH
IN DIAMETER...HAZARDOUS CLOUD TO GROUND LIGHTNING...PERIODS OF
LOCALLY HEAVY RAINFALL AND EVEN AN ISOLATED TORNADO.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TONIGHT AT ELEVATIONS ABOVE 7000 FEET.

50/88

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:41 PM MDTFreeze WarningPUBEl Paso13 hr

Nearby

Frost Advisories in Colorado, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.